# SDR NOCA18506

- Difficulty date: November 3, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N765NA
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L3 DOOR EXTERIOR EMERGENCY LIGHT INOP.  RESECURED LOOSE BULB FOR EMERGENCY LIGHT AT 13.
